# SDR 20000502AP001

- Difficulty date: October 27, 1999
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 652163229
- Part serial: BN80
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 INCH CRACK IN RIB ADJACENT TO CENTER FOREFLAP TRACK GUIDE, LEFT INBOARD MIDFLAP.  REMOVED AND REPLACED FLAP ASSY WITH SERVICEABLE UNIT.  (M)
